Title: О сложности минимизации булевых функций
Authors: Канович, М.И.
Issue Date: 1971
Publisher: Наука
Citation: Канович, М.И. О сложности минимизации булевых функций / М.И. Канович // Доклады Академии наук СССР.- Москва : Наука, 1971. - Т. 198, № 1.- С. 35-38.
URI: https://elib.gsu.by/handle123456789/73690
Appears in Collections:Оцифрованный фонд

Files in This Item:
File Description SizeFormat 
Канович_О_сложности.pdf27.28 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.